# SDR COMA0560643

- Difficulty date: November 25, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 7,121 hours, 5,842 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Part serial: NMADB610
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 7,104 hours, 5,829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5779 - RT ENGINE LOW OIL PRESSURE WARNING.  REPLACED THE ENGINE OIL PUMP.
